Unpredictable solutions of linear differential and discrete equations


AKHMET M. , Fen M. O. , Tleubergenova M., Zhamanshin A.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.5, pp.2377-2389, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1810-86
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2377-2389
  • Keywords: Unpredictable solutions, Poincare chaos, linear nonhomogeneous systems, CHAOS

Abstract

The existence and uniqueness of unpredictable solutions in the dynamics of nonhomogeneous linear systems of differential and discrete equations are investigated. The hyperbolic cases are under discussion. The presence of unpredictable solutions confirms the existence of Poincare chaos. Simulations illustrating the chaos are provided.